Please use this identifier to cite or link to this item: https://rfos.fon.bg.ac.rs/handle/123456789/1225
Full metadata record
DC FieldValueLanguage
dc.creatorShamoyan, Romi F.
dc.creatorMihić, Olivera
dc.date.accessioned2023-05-12T10:45:27Z-
dc.date.available2023-05-12T10:45:27Z-
dc.date.issued2014
dc.identifier.issn2314-8896
dc.identifier.urihttps://rfos.fon.bg.ac.rs/handle/123456789/1225-
dc.description.abstractBased on recent results on boundedness of Bergman projection with positive Bergman kernel in analytic spaces in various types of domains in C-n, we extend our previous sharp results on distances obtained for analytic Bergman type spaces in unit disk to some new Bergman type spaces in Lie ball, bounded symmetric domains of tube type, Siegel domains, and minimal bounded homogeneous domains.en
dc.publisherHindawi Ltd, London
dc.rightsopenAccess
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.sourceJournal of Function Spaces
dc.titleOn Extremal Problems in Certain New Bergman Type Spaces in Some Bounded Domains in C-nen
dc.typearticle
dc.rights.licenseBY
dc.citation.other2014: -
dc.citation.rankM23
dc.citation.volume2014
dc.identifier.doi10.1155/2014/975434
dc.identifier.fulltexthttp://prototype2.rcub.bg.ac.rs/bitstream/id/117/1221.pdf
dc.identifier.rcubconv_1658
dc.identifier.scopus2-s2.0-84937060870
dc.identifier.wos000340417600001
dc.type.versionpublishedVersion
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:Radovi istraživača / Researchers’ publications
Files in This Item:
File Description SizeFormat 
1221.pdf2.02 MBAdobe PDFThumbnail
View/Open
Show simple item record

SCOPUSTM   
Citations

1
checked on Nov 17, 2025

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons